# SDR AALA20140616019

- Difficulty date: June 16, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 91,844 hours, 14,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
